MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911428270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Cardiac Enzyme Elevation (1838); Myocardial Infarction (1969); ST Segment Elevation (2059)
Date of Event 02/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
(b)(6).It was reported that myocardial infarction occurred.In (b)(6) 2012, coronary angiography and index procedure were preformed.The target lesion was a de novo lesion located in the distal right coronary artery (rca) with 80% stenosis and was 20mm long with a reference vessel diameter of 3.25mm.The lesion was treated with placement of a 2.75x28mm promus element¿ plus drug-eluting stent.Following post-dilatation, residual stenosis was 0%.One day post procedure, the patient was discharged on aspirin and prasugrel.In (b)(6) 2016, the patient presented to the hospital with severe chest pain.Cardiac enzyme values were noted to be elevated (peak ck total = 2950 iu/l, uln = 174 iu/l; peak ck-mb = 357.3 ng/ml, uln =5.0 ng/ml; peak troponin t = 36.58 ng/ml, uln = 0.1 ng/ml) and site reported an event of acute inferolateral myocardial infarction.Ekg revealed diffuse st depression with st elevation and avr.Subsequently the patient was referred for cardiac catheterization.Coronary angiography revealed patent study stent in distal portion of rca; jailed right posterior descending artery (rpda) with 90% distal disease; 60% proximal disease in right posterolateral (rpl).The patient was also noted to have severe aortic valve stenosis.Considering the progression of aortic stenosis in combination with coronary disease it was planned for an aortic valve replacement and bypass surgery on a later date.Seven days later, the event was considered resolved.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6293893
Report Number2134265-2017-00381
Device Sequence Number16306114
Product Code NIQ
UDI-Device Identifier08714729807926
UDI-Public(01)08714729807926(17)20130910(10)0015605873
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2013
Device Model NumberH7493911428270
Device Catalogue Number39114-2827
Device Lot Number0015605873
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2017
Initial Report FDA Received Date02/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR